×

Found 31 Documents (Results 1–31)

100
MathJax

A uniqueness theorem for a problem of Goursat-Darboux type. (English. Russian original) Zbl 0811.35093

Sov. Math., Dokl. 44, No. 3, 656-659 (1992); translation from Dokl. Akad. Nauk SSSR 321, No. 1, 19-22 (1991).
PDF BibTeX XML Cite

Some questions of the stabilization of means of a solution of the Cauchy problem for hyperbolic equations. (English. Russian original) Zbl 0706.35017

Sov. Math., Dokl. 39, No. 1, 108-111 (1989); translation from Dokl. Akad. Nauk SSSR 304, No. 3, 542-545 (1989).
Reviewer: N.D.Kazarinoff
PDF BibTeX XML Cite

Completely integrable geodesic flows of left-invariant metrics on Lie groups which are connected with commutative graded algebras with Poincaré duality. (English. Russian original) Zbl 0509.58025

Sov. Math., Dokl. 25, 449-453 (1982); translation from Dokl. Akad. Nauk SSSR 263, 812-816 (1982).
MSC:  37J35 37K10 17B45
PDF BibTeX XML Cite

An investigation of the convergence of a difference method for the Navier-Stokes and Euler equations with periodicity conditions relative to the space variables. (English. Russian original) Zbl 0453.65057

Sov. Math., Dokl. 20, 523-527 (1979); translation from Dokl. Akad. Nauk SSSR 246, 782-785 (1979).
PDF BibTeX XML Cite

A spectral sequence associated with a nonlinear differential equation, and algebro-geometric foundations of Lagrangian field theory with constraints. (English. Russian original) Zbl 0406.58015

Sov.. Math., Dokl. 19, 144-148 (1978); translation from Dokl. Akad. Nauk SSSR 238, 1028-1031 (1978).
PDF BibTeX XML Cite

Relations among the solutions of a singular Cauchy problem associated with the generalized Euler-Poisson-Darboux differential operator equation. (English. Russian original) Zbl 0146.33302

Sov. Math., Dokl. 6, 237-241 (1965); translation from Dokl. Akad. Nauk SSSR 160, 1009-1012 (1965).
Reviewer: H. Kumanogo
MSC:  35Q05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification